Abstract

We present analytical derivations of aberration functions for annular sector apertures. We show that the Zernike functions for circular apertures can be generalized for any aperture shape. Interferogram reduction when Zernike functions were used as a basis set was performed on annular sectors. We have created a computer program to generate orthogonal aberration functions. Completely general aperture shapes and user-selected basis sets may be treated with a digital Gram–Schmidt orthonormalization approach.

© 1994 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Orthonormal aberration polynomials for optical systems with circular and annular sector pupils

José Antonio Díaz and Virendra N. Mahajan
Appl. Opt. 52(6) 1136-1147 (2013)

Generalization of Zernike polynomials for regular portions of circles and ellipses

Rafael Navarro, José L. López, José A. Díaz, and Ester Pérez Sinusía
Opt. Express 22(18) 21263-21279 (2014)

Gram–Schmidt orthogonalization of the Zernike polynomials on apertures of arbitrary shape

Robert Upton and Brent Ellerbroek
Opt. Lett. 29(24) 2840-2842 (2004)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (25)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription